# SDR SIMA20130614008

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 23,490 hours, 20,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FOWARD CABIN FLASHLIGHT HOLDER HAS A BROKEN RETAINING CLIP. ITEM DEFERRED IAW MEL 25/23, AUTH 060617-C.   R & R THE FLIGHT F/A FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD.  MEL RESTORED.  THE ACFT WAS RETURNED TO SERVICE.
